# SDR MALA050653

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 19,851 hours, 21,755 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Gauge
- Part serial: 9701324A
- Condition: Erratic
- Location: Prop Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROP TEMP GAUGE ERRATIC, BOUNCING IN AND OUT OF RED ARC.  REMOVED AND REPLACED TEMP PRESS GAUGE PER SAAB AMM SN ON 9709661A, SN OFF 9701324A.  OPS CHECK GOOD.  REMOVED AND REPLACED RT PGB OIL TEMP IAW CT7 79-00-00.  OPS CHECK GOOD PN4053T73P01.
